# SDR AALA202407308833

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 32,075 hours, 13,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND EMERGENCY POWER SUPPLY UNIT 12WL INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY 12WL PER AMM 33-51-38.
